Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 9, N. 1, 2017)
Papers
Miscellany
Issues
Vol. 9, N. 1, 2017
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 6, Number 1
December 15, 2014


Papers

Vladislav Babenko, Yuliya Babenko, Nataliya Parfinovych and Dmytro Skorokhodov (1-36)
Exact asymptotics of the optimal Lp-error of asymmetric linear spline approximation  Full text 
Gradimir V. Milovanovic (37-68)
Methods for the computation of slowly convergent series and finite sums based on Gauss-Christoffel quadratures  Full text 
Dinh Dung, Nguyen Van Dung and Nguyen Dinh Hoa (69-86)
Whitney's theorem for local anisotropic polynomial Lp-approximation, 0 < p < 1  Full text 
Asuman G. Aksoy and José M. Almira (87-116)
On Shapiro's lethargy theorem and some applications  Full text 
Paul Sablonnière (117-142)
Approximation by Baskakov quasi-interpolants  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 12/12/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno